Volume 12, Issue Supplement 1, January 2005, Pages 74 - 85
Functional Equations and the Generalised Elliptic Genus
H.W. Braden, K.E. Feldman
Available Online 1 January 2005.
- 10.2991/jnmp.2005.12.s1.7How to use a DOI?
We give a new derivation and characterisation of the generalised elliptic genus of Krichever-Höhn by means of a functional equation.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - H.W. Braden AU - K.E. Feldman PY - 2005 DA - 2005/01/01 TI - Functional Equations and the Generalised Elliptic Genus JO - Journal of Nonlinear Mathematical Physics SP - 74 EP - 85 VL - 12 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s1.7 DO - 10.2991/jnmp.2005.12.s1.7 ID - Braden2005 ER -